×

zbMATH — the first resource for mathematics

Suzuki-type fixed point results in metric type spaces. (English) Zbl 1274.54128
Summary: T. Suzuki’s fixed point results from [Proc. Am. Math. Soc. 136, No. 5, 1861–1869 (2008; Zbl 1145.54026)] and [Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 71, No. 11, A, 5313–5317 (2009; Zbl 1179.54071)] are extended to the case of metric type spaces and cone metric type spaces. Examples are given to distinguish our results from the known ones.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
54E40 Special maps on metric spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Suzuki, T, A generalized Banach contraction principle that characterizes metric completeness, Proc. Am. Math. Soc, 136, 1861-1869, (2008) · Zbl 1145.54026
[2] Kikkawa, M; Suzuki, T, Some similarity between contractions and Kannan mappings, No. 2008, (2008) · Zbl 1162.54019
[3] Popescu, O, Two fixed point theorems for generalized contractions with constants in complete metric spaces, Cent. Eur. J. Math, 7, 529-538, (2009) · Zbl 1178.54024
[4] Suzuki, T, A new type of fixed point theorem in metric spaces, Nonlinear Anal, 71, 5313-5317, (2009) · Zbl 1179.54071
[5] Ðorić, D; Kadelburg, Z; Radenović, S, Edelstein-Suzuki-type fixed point results in metric and abstract metric spaces, Nonlinear Anal, 75, 1927-1932, (2012) · Zbl 1237.54065
[6] Huang, LG; Zhang, X, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl, 332, 1468-1476, (2007) · Zbl 1118.54022
[7] Zabrejko, PP, \(K\)-metric and \(K\)-normed linear spaces: survey, Collect. Math, 48, 825-859, (1997) · Zbl 0892.46002
[8] Khamsi, MA, Remarks on cone metric spaces and fixed point theorems of contractive mappings, No. 2010, (2010) · Zbl 1194.54065
[9] Khamsi, MA; Hussain, N, KKM mappings in metric type spaces, Nonlinear Anal, 73, 3123-3129, (2010) · Zbl 1321.54085
[10] Radenović, S; Kadelburg, Z, Quasi-contractions on symmetric and cone symmetric spaces, Banach J. Math. Anal, 5, 38-50, (2011) · Zbl 1297.54058
[11] Hussain, N; Shah, MH, KKM mappings in cone \(b\)-metric spaces, Comput. Math. Appl, 62, 1677-1684, (2011) · Zbl 1231.54022
[12] Jovanović, M; Kadelburg, Z; Radenović, S, Common fixed point results in metric type spaces, No. 2011, (2011) · Zbl 1339.54035
[13] Czerwik, S, Contraction mappings in \(b\)-metric spaces, Acta Math. Inform. Univ. Ostrav, 1, 5-11, (1993) · Zbl 0849.54036
[14] Cvetković, AS; Stanić, MP; Dimitrijević, S; Simić, Su, Common fixed point theorems for four mappings on cone metric type space, No. 2011, (2011) · Zbl 1221.54054
[15] Shah, MH; Simić, S; Hussain, N; Sretenović, A; Radenović, S, Common fixed point theorems for occasionally weakly compatible pairs on cone metric type spaces, J. Comput. Anal. Appl, 14, 290-297, (2012) · Zbl 1256.54081
[16] Jeong, GS; Rhoades, BE, Maps for which [inlineequation not available: see fulltext.], Fixed Point Theory Appl, 6, 87-131, (2005)
[17] Farajzadeh, AP; Amini-Harandi, A; Baleanu, D, Fixed point theory for generalized contractions in cone metric spaces, Commun. Nonlinear Sci. Numer. Simul, 17, 708-712, (2012) · Zbl 1244.54091
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.